MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. PRESTO INFLATION DEVICE

BARD PERIPHERAL VASCULAR, INC. PRESTO INFLATION DEVICE
Catalog Number ID4030
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the inflation device was allegedly does not move during differential pressurization.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one presto inflation device was returned for evaluation.Upon visual inspection, no anomalies noted to housing, tubing, pressure gauge, handle or site gage.During functional testing, the presto device was connected to an in-house pressure gage and attempted to pressurize, and pressurized test results are, 8 atm = 114 psi= 7.75 atm, 16 atm = 229 psi= 15.58 atm, 24 atm = 340 psi =23.13 atm.No other functional testing performed.Therefore, the investigation is unconfirmed for the reported pressure gauge not working as the pressures noted during functional evaluation were within acceptable range of the product specification.A definitive root cause for the reported pressure gauge not working could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PRESTO INFLATION DEVICE
Common Device Name
INFLATION DEVICE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FOREFRONT MEDICAL TECHNOLOGY
changzhou
CH  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21543690
Report Number2020394-2025-00279
Device Sequence Number20755121
Product Code MAV
UDI-Device Identifier00801741095009
UDI-Public(01)00801741095009(17)270625(10)ID2406078X
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberID4030
Device Lot NumberID2406078X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown